| Model Number |
TV-IL1414160-J |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Occlusion (1984)
| Date of Event |
12/05/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned approximately one year post index procedure with an occluded right limb.Physician has elected to re-intervene at a later date by placing a wire into the limb and ballooning/stenting as necessary to restore flow to the limb.As of the date of this report there have been no additional patient sequelae reported.
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the right limb occlusion was found to be unknown/undetermined due to the lack of relevant medical records and imaging surrounding the event.The final patient disposition could not be ascertained, however, there have been no additional patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.Codes: (b)(4).